# SDR ASAA0180255

- Difficulty date: August 28, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND FOUR EMERGENCY TRACK LIGHTS JUST AFT OF FORWARD GALLEY INOPERATIVE.  RECONNECTED LIGHT MODULE AT ROW 1.  LIGHTS THEN OPERATED PROPERLY.  (M)
